Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Prescribed Zinnath, tylenol and solmux for respiratory tract infection. Normal to have fever?

Yesterday, My hubs has 40.3 deg fever. I took him to the internist and says my hubs has respiratory tract infection . The internist gave him zinnath, tylenol and solmux. But after 24 hrs of taking those medz, he still has hi fever of 39 deg. What should i do? Is this normal? No headache but high fever. It scares me about typhoid and dengue .
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Dear Sir/Madam
Welcome to Health Care Magic
Greetings of the day
As per your description the intensity of fever has come down , it takes 24-48 hours for the fever to completely come down after initiation of antibiotics, so you can wait for some more time. If the symptoms become severe or fever still persists even 48-72 hours after start of medication then dont hesitate to contact doctor.
Take Care
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor